MathSciNet Relay Station
MathSciNet bibliographic data
MR496972 60J99 (90B05)
Harrison, J. Michael; Resnick, Sidney I. The recurrence classification of risk and storage processes. Math. Oper. Res. 3 (1978), no. 1, 57–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement